# SDR AALA20171223001

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 76,322 hours, 12,263 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED. TRAILING EDGE FLAP DISAGREE MESSAGE WHEN FLAPS WERE SELECTED TO 15. AN EMERGENCY WAS DECLARED.  THE FLIGHT PERFORMED A "GO-AROUND" AND ACCOMPLISHED QRH PROCEDURES. FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE FOR INSPECTION AND REPAIR. FSEU BITE TEST PROCEDURE PERFORMED IAW FIM 27-51-00-815-809 NO EXISTING FAULT FOUND. T/S FIM TASK 27-51-00-815-810 FIGURE 105 NO DEFECT FOUND SYSTEM WORKS NORMALLY.
